| Model Number |
0663 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this system with a tachy device and right ventricular (rv) lead showed high, out of range shock impedance.The system has been recently implanted.Isometrics and pocket manipulations did show high impedances.An x ray analysis was recommended.The rv lead and tachy device remains in service at this time.No adverse patient effects were reported.